MAUDE Adverse Event Report: PERCUSSIONAIRE VDR-4; VENTILATOR

PERCUSSIONAIRE VDR-4; VENTILATOR
Model Number F00008-1
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to a malfunction of the vdr ventilator while in use on a patient, this event is deemed reportable.No patient adverse reactions were reported with this event.It was stated by the customer that the device was sent to a third party for evaluation, in which the same malfunctions were observed.Percussionaire is still pending internal formal investigation, as the device has yet to be returned.Therefore, there is no formal root cause to document at this time.If additional information is obtained from the customer or from the internal evaluation, a follow-up mdr will be submitted to fda.
 
Event or Problem Description
Percussionaire was notified on november 1 regarding a potential malfunction with a vdr ventilator.It was reported by the customer that the vdr was making unusual noises while in use on a patient.The vdr was closely monitored after this initial observation.Shortly after, it was noticed on the vdr monitor that the displayed pressure on the oscillatory cpap would stop oscillating and unexpectedly initiate a manual breath automatically.The pressure then rose into the 70s briefly, and then returned to the oscillatory cpap mode.The customer communicated that there was an audible increase in flow, which suggested the pressure was delivered to the patient.The device was then removed from the patient.The patient was confirmed to have no adverse reactions due to this event.

Brand Name
VDR-4
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key20805839
Report Number3029845-2024-00049
Device Sequence Number21180119
Product Code CBK
UDI-Device Identifier00849436000556
UDI-Public00849436000556
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00008-1
Device Catalogue NumberS00018-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/1996
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown